# SDR SWIA202156644

- Difficulty date: January 14, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS295.00 FRAME CORRODED BETWEEN STR 24R AND STR 23R   (C-CHECK) RO 3/4/2021    REPLACED FRAME SECTOR @ FS295.00, STRINGER 20R-25R PER SRM 53-00-06-201-001-A03, SRM 51-42-06-001-001-A01, & DRAWING SH670-31360 REV K.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY NO LEAKS NOTED
